MathSciNet Relay Station
MathSciNet bibliographic data
MR1692627 (2000d:14061) 14P10 (14Q99)
Basu, S. On bounding the Betti numbers and computing the Euler characteristic of semi-algebraic sets. Discrete Comput. Geom. 22 (1999), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement